标题:Robust H filtering for polytopic uncertain stochastic systems under quantized sampled outputs
作者:Yang, Te ;Chen, Guoliang ;Xia, Jianwei ;Wang, Zhen ;Sun, Qun
作者机构:[Yang, Te ;Xia, Jianwei ] School of Mathematics Science, Liaocheng University, Liaocheng; 252000, China;[Wang, Zhen ] College of Information Science a 更多
通讯作者:Xia, Jianwei
来源:Applied Mathematics and Computation
出版年:2019
卷:347
页码:688-701
DOI:10.1016/j.amc.2018.11.035
摘要:In this paper, the robust H filtering of polytopic uncertain stochastic systems is designed under quantized sampled outputs. An novel parameters-dependent time-scheduled Lyapunov functional is constructed using segmentation technology and linear interpolation. Based on this new Lyapunov functional and convex combination method, sufficient stochastic exponential stability criteria of the filtering error dynamics are proposed and a prescribed H performance level can be guaranteed by designing the stochastically stable filter. The better H performance can be obtained with a larger interval dividing parameter. A numerical example is provided to illustrate the effectiveness of the proposed method.
© 2018 Elsevier Inc.
收录类别:EI
资源类型:期刊论文
TOP